# SDR UHLA2015031300156

- Difficulty date: March 13, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 29,460 hours, 18,197 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: L1 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SEAL LEAK. FERRIED TO IND.  INSPECTED AND FOUND SEALANT LOOSE AND DETERIORATED AROUND DOOR FRAME PROTECTIVE SILL AND COVER.  RESEALED IAW AMM 53-10-22.
